# SDR KCSA081585

- Difficulty date: November 16, 2008
- Submitted: November 16, 2008
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 94,030 hours, 17,637 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB LOWER CHORD CRACKED AT WS 1516, 23 INCHES AFT OF FRONT SPAR.
